Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-6 of 6 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Convergence of Galerkin approximation for a heat equation with a random initial condition

최우진researcher; 곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.1, pp.167 - 172, 1989-07

2
Exponentiation of holomorphic functions

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.179 - 184, 1989-01

3
Bloch-spaces in the ball and Hankel operators

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.19 - 24, 1989-01

4
A characterization of Hankel operators with symbol in $L^infty(B)$

곽도영researcher; 서동엽researcher; 최영한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.251 - 263, 1989-01

5
A Singular nonlinear boundary value problem

곽도영researcher; 최우진researcher, 충청수학회지, v.2, no.1, pp.9 - 14, 1989-06

6
Maximal operators concerning the differentiability of functions

하영화; 곽도영researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.159 - 166, 1989-01

rss_1.0 rss_2.0 atom_1.0